# SDR YENA2022051700485

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 50,899 hours, 18,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665709
- Part serial: A6858RP
- Condition: Failed
- Location: 7502mm
- Part time: 74,027 hours, 27,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORM SLIDE RAFT CONTROL DEPLOYMENT PASSENGER CREW DOOR 832 DUE TO PIN CAN NOT BE SECURED AT AFT GALLEY; REF AEROMAN N/R 2022-234621, REMOVED AND REPLACED ESCAPE SLIDE RAFT  DOOR 832 IAW AMM 25-62-44-000-011 AND 25-62-44-400-007-A( P/N OFF D30665-709, S/N OFF A11304RP, P/N ON D30665-709, S/N ON A6858RP).
